MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TTSS MEDI MEDI50CT 24/CS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall #1052693-06/13/16-001-r strip.Truetrack meter and 1 vial of truetrack strips (lot rs4663) were returned, no investigation required: test strips are expired.Note: manufacturer contacted customer in a follow-up call on 11-aug-2021 and customer was sent replacement true metrix system along with envelope to return product to manufacturer.Note: manufacturer contacted customer in a follow-up call on 18-aug-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer.Customer states replacement products resolved customer¿s initial issue.
 
Event or Problem Description
Consumer reported complaint for dead meter.Customer stated the battery had been changed on (b)(6) 2021.The customer is using the correct battery in the correct orientation for the meter.During the call, the true track meter powered on using the power button and when a test strip was inserted.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.During the call, a back to back blood test was not performed by the customer.The customer's test strips are expired - the test strip lot manufacturer¿s expiration date is 10/25/2017 and test strips are part of recall.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12380077
Report Number1000113657-2021-00511
Device Sequence Number11788434
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall,Replace,Other
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2017
Device Model NumberSTRIP, TTSS MEDI MEDI50CT 24/CS
Device Catalogue NumberA4H01-81
Device Lot NumberRS4663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Distributor Facility Aware Date07/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1